MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 bioresorbable vascular scaffold (bvs) system, instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The absorb gt1 2.5x18 referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2016, two absorb scaffolds, sizes 2.5x18 and 3.0x28, were implanted, using visual assessment, in the mid to distal left anterior descending coronary artery.On (b)(6) 2017, the patient presented with chest pain and ekg changes.The two scaffolds were noted to be thrombosed at the site of overlap.A non-abbott stent was implanted as treatment and the condition resolved.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6771141
Report Number2024168-2017-06456
Device Sequence Number881565
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public08717648213069
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2017
Device Catalogue Number1235300-28
Device Lot Number6050961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUAL ANTIPLATELET THERAPYABSORB GT1 2.5X18
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR